# SDR USAA2014090800026

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 79,085 hours, 35,593 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664409
- Part serial: A6897
- Condition: Unsecure
- Location: L1 Door
- Part time: 40,082 hours, 19,691 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT OF PACK ASSEMBLY WHEN OPENING DOOR.  REPLACED L1 DOOR RAFT SLIDE.
